IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Circuits and Systems (CAS) [schedule] [select]
Chair HIroshi Tamura (NIIT)
Vice Chair Hisanori Fujisawa (Fujitsu Labs.)
Secretary Takahiro Hatano (NTT), Hiroshi Yamazaki (Fujitsu Labs.)
Assistant Daisuke Takafuji (Hiroshima Univ.)

Technical Committee on Concurrent Systems Technology (CST)
Chair Qi-Wei Ge (Yamaguchi Univ.)
Vice Chair Toshimitsu Ushio (Osaka Univ.)
Secretary Morikazu Nakamura (Univ. of Ryukyus), Shingo yamaguchi (Yamaguchi Univ.)
Assistant Tatsushi Yamasaki (Setsunan Univ.)

{INFOMESITEM}
Conference Date Thu, Nov 6, 2008 09:30 - 18:15
Fri, Nov 7, 2008 09:30 - 15:45
Topics Graphs, Petri nets, Neural Networks 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Nov 6 AM 
09:30 - 10:45
(1) 09:30-09:55 On the Three-Dimensional Single-Active-Layer Routing CAS2008-45 CST2008-23 Satoshi Tayu, Shuichi Ueno (Tokyo Inst. of Tech)
(2) 09:55-10:20 Orthogonal Ray Graphs and Nano-PLA Design CAS2008-46 CST2008-24 Anish Man Singh Shrestha, Satoshi Tayu, Shuichi Ueno (Tokyo Inst. of Tech)
(3) 10:20-10:45 Separator-Based Graph Embedding into Higher-Dimensional Grids with Small Congestion CAS2008-47 CST2008-25 Akira Matsubayashi (Kanazawa Univ.)
  10:45-11:00 Break ( 15 min. )
Thu, Nov 6 AM 
11:00 - 11:55
(4) 11:00-11:55 [Invited Talk]
An Application of Process Scheduling Methods for Operating Systems to Intra-Shaft Operation Problem for Multi-Car Elevators CAS2008-48 CST2008-26
Hiromichi Suzuki (Fujitec)
  11:55-13:00 Lunch ( 65 min. )
Thu, Nov 6 PM 
13:00 - 16:00
  - CST Solution Competition 2008
(5) 15:45-16:00 Multi-Car Elevator Group Control: Algorithm Implementing Schedule Completion Time Optimization, Schedule Direction Synchronization, and Service-Oriented Parking Strategies CAS2008-49 CST2008-27 Alex Valdivielso, Toshiyuki Miyamoto (Osaka Univ.)
  16:00-16:15 Break ( 15 min. )
Thu, Nov 6 PM 
16:15 - 17:05
(6) 16:15-16:40 Predicate Abstraction and Refinement of Parallel Behaviour of Hierarchical Timed Automata CAS2008-50 CST2008-28 Shinichi Yamazaki, Satoshi Yamane, Masatoshi Yasui (Kanazawa Univ.)
(7) 16:40-17:05 CST Solution Competition 2008 Quick Reports
  17:05-17:20 Break ( 15 min. )
Thu, Nov 6 PM 
17:20 - 18:15
(8) 17:20-18:15 [Invited Talk]
Multiobjective Optimization Models for Multiclass Support Vector Machines CAS2008-51 CST2008-29
Tetsuzo Tanino, Keiji Tatsumi, Kenji Hayashida, Ryo Kawachi (Osaka Univ.)
Fri, Nov 7 AM 
09:30 - 10:20
(9) 09:30-09:55 Three-Channel Variable Filter-Bank for Digital Hearing Aids CAS2008-52 CST2008-30 Tian-Bo Deng (Toho Univ.)
(10) 09:55-10:20 Low-Complexity Implementation of Three-Channel Variable Filter-Bank Using Coefficient-Symmetries CAS2008-53 CST2008-31 Tian-Bo Deng (Toho Univ.)
  10:20-10:35 Break ( 15 min. )
Fri, Nov 7 AM 
10:35 - 11:50
(11) 10:35-11:00 On Constructing State Machine Diagrams from Communication Diagrams by Using Petri Nets CAS2008-54 CST2008-32 Toshiyuki Miyamoto, Hiroyuki Kurahata (Osaka Univ.), Taku Fujii, Ryoji Hosokawa (OGIS-RI)
(12) 11:00-11:25 GA Based Scheduling Method for Multi-Processor Systems with Communication Delays CAS2008-55 CST2008-33 Masato Nakahara, Takashi Otsuka, Qi-Wei Ge, Mitsuru Nakata (Yamaguchi Univ.), Yuu Moriyama, Hirotoshi Tonou (Fujitsu TEN)
(13) 11:25-11:50 Resolvion the trade-off between energy consumption and QoS in battery-driven real-time systems CAS2008-56 CST2008-34 Fumiko Harada (Ritsumeikan Univ.), Toshimitsu Ushio (Osaka Univ.), Yukikazu Nakamoto (Univ. of Hyogo)
  11:50-13:00 Lunch ( 70 min. )
Fri, Nov 7 PM 
13:00 - 13:50
(14) 13:00-13:25 (4n-3)-bit representation of rectangular drawings or floorplans CAS2008-57 CST2008-35 Toshihiko Takahashi, Ryo Fujimaki (Niigata Univ.), Youhei Inoue (Renesas Technology)
(15) 13:25-13:50 Heuristic Algorithms for Extracting a Maximum Induced Tree of a Graph CAS2008-58 CST2008-36 Daisuke Takafuji, Toshimasa Watanabe (Hiroshima Univ.)
  13:50-14:05 Break ( 15 min. )
Fri, Nov 7 PM 
14:05 - 15:45
(16) 14:05-14:30 A visualization of unexpected obstacles in system by Petri Net CAS2008-59 CST2008-37 Ichiro Toyoshima, Takeichiro Nishikawa (Toshiba)
(17) 14:30-14:55 Design of a Japanese E-Learning System for Strengthening Second Language Proficiency CAS2008-60 CST2008-38 Guangwei Yuan, Qi-Wei Ge, Takashi Naritomi (Yamaguchi Univ.), Zuohua Ding (Zhejiang Sci-Tech Univ.)
(18) 14:55-15:20 An Algorithm to Evaluate Similarity of Feature Graphs for Handwritten Character Recognition CAS2008-61 CST2008-39 Shuichi Nishida, Masaki Hayashi, Mariko Kuramochi, Asami Ninomiya, Mitsuru Nakata, Qi-Wei Ge, Makoto Yoshimura (Yamaguchi Univ.)
(19) 15:20-15:45 On Soundization of Workflow Nets with Dead Transitions under Protocol Inheritance CAS2008-62 CST2008-40 Ryo Ikeda, Shingo Yamaguchi, Minoru Tanaka (Yamaguchi Univ)

Contact Address and Latest Schedule Information
CAS Technical Committee on Circuits and Systems (CAS)   [Latest Schedule]
Contact Address Takahiro HATANO (NTT Corp.)
Phone:+81-46-240-2283
E:aecl 
CST Technical Committee on Concurrent Systems Technology (CST)   
Contact Address Morikazu Nakamura(Dept. of Infomation Engineering, University of the Ryukyus)
TEL 098-895-8715, FAX 098-895-8727
E-: ieu-rk 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/~cst/
For the detail of CST Solution Competition 2008, please refer to
http://www.ieice.org/~cst/compe08/


Last modified: 2008-10-27 14:01:34


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CAS Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan